# SDR AUS20010969

- Difficulty date: September 3, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 676801007
- Condition: Faulty
- Location: Te Flap System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP COMPUTER FAULTY.
